# SDR CA030527012

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,193 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Condition: Failed
- Location: Lt Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HYD TEST CYCLIC WENT HARD OVER LT WITHOUT CONTROL INPUT. WHEN HYD FLUID WAS WARM HARD OVER WAS LESS NOTICEABLE. WHEN HYD SYSTEM PRESSURE WAS DUMPED, CYCLIC WENT HARD OVER LT. HYD SERVO REPLACED, AIRCRAFT WAS RETURNED TO SERVICE.
